MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00101-003-0644-2

Медицинская библиотека · Der Anaesthesist · 2004

[A cerebral watershed infarction after general anaesthesia in a patient with increased anti-cardiolipin antibody level].

Verbrugge S J C, Klimek M, Klein J

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

During the first generalised epileptic attack, a patient suffered a humerus fracture which necessitated an operation. This patient also had a history of spontaneous lung emboli and an elevated anti-cardiolipin plasma level for which coumarin was prescribed but was stopped preoperatively. After induction of general anaesthesia for a total shoulder arthroplasty, the patient became hypotensive and the bispectral index recorded perioperatively dropped to 0. Postoperatively, the patient developed signs of a unilateral borderzone cerebral infarct in the area of the medial cerebral artery. The possible pathomechanisms involved are discussed. In cases of known cerebral pathology intraoperative hypotension should be avoided by at all costs. Patients with increased anti-cardiolipin antibody levels and who suffer from epileptic attacks have an increased risk of thromboembolic events.

Для цитирования: Verbrugge S J C, Klimek M, Klein J. [A cerebral watershed infarction after general anaesthesia in a patient with increased anti-cardiolipin antibody level].. Der Anaesthesist. 2004. DOI: 10.1007/s00101-003-0644-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.